# SDR WTAA950142

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120183
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Nacelle
- Condition: Bird Strike
- Location: Rt Engine
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SFO - BIRD STRIKE REPORTED AT RIGHT ENGINE NACELLE.  MAINTENANCE ACCOMPLISHED BIRD STRIKE INSPECTION.  FOUND SMALL DENT IN INBOARD RT ENGINE INLET COWL ACCESS PANEL.  REMOVED DENT FROM PANEL.  NO OTHER DAMAGE NOTED TO AIRCRAFT.  RETURNED AIRCRAFT TO SERVICE.  (X)
